# SDR SWIA200718124

- Difficulty date: February 26, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 15,275 hours, 12,397 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 625 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 BULKHEAD STRINGER 14 HAS CRACKED CLIP ON RIGHT AND LEFT SIDE, DISCOVERED AT C-CHECK INSPECTION.  REPLACED FS 625 BULKHEAD CLIPS P/N 601-35012-51 AND P/N 601-35012-52 IAW CRJ200 SRM 51-40-11 AND CRJ200 SRM 51-42-21.
